It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for prednisone after effects. (0.083 seconds)


... sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. It was hard in the beginning, but after awhile it became easy and I got down to my original weight. ... (6 replies)
... sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. It was hard in the beginning, but after awhile it became easy and I got down to my original weight. ... (6 replies)
... Hey, Thank you. I was pretty sure that people were being diagnosed without muscle biopsy. Her CK was 16000 and so on. After having the EMG I would of thought they would have started treatment. Because it is so rear and we live in small country, no one really new what to do. ... (6 replies)

... ecause no one really understands unless they have experienced it themselves. I know my husband doesn't understand. I have given up telling him when i'm exhausted after being dragged to a waterpark with the kids for 6 hours and then having to go out the next day, when all i really want to do is sleep and rest. ... (7 replies)
... Hi, i found the side effects went away when i was dropped down to 10mgs. ... (7 replies)
... r the slightest bump. I know it's hard. I felt like I was in hell. This was in 1999 I was Diagnosed with Dermatomyositis. I was 23...I am 31 now and all the side effects went away after the prednisone dose went under 20mg. I live a normal life with no flare ups. I got a lot of stretch marks and my metabolism is not the same. ... (7 replies)
... I started at 100mg of prednisone and have attempted to wean off of it but have not been able to get lower than 10mg. ... (3 replies)
... when I got bad liver blood work after a couple years. The prednisone was fabulous, for a couple WEEKS. Then the side effects become obvious. The methotrexate seemed to help, but never completely relieved me. ... (4 replies)
... Did you exprience any side effects from Cellcept? ... (4 replies)
... I tried it after going off Imuran and it did not work. IVIG has shown significant improvement after one year of monthly infusions. ... (14 replies)
... that POISON. So I stopped, my Rhume was really mad at me when I stopped, but I figured the GI knew what was best for me. I am now trying to get off the Medrol after 25 years, but I think it is not going to happen. My adrenal gland just wont kick start. My Endo says he will be happy if they can get me down to 4 mg a day. ... (13 replies)
... I see that you responded well to prednisone and methatrexate but do not have those drugs now because of the side effects, right? ... (13 replies)
... ently have much pain in the lower extremities and have become too week to walk without a walker or scooter. I am hoping to regain some strength. Could you drive after your first tratments? ... (20 replies)
... The only 2 things that have worked on my DM, at least to make it liveable, are high doses of prednisone and IVIG. And of course high doses of prednisone are only a short term solution, so I depend on the IVIG. ... (20 replies)
... once per week, but Dr. started lowering the pred as the cpk began to get lower. After 4 yrs on the methotrexate, started getting really scarry side effects and told Dr. I would not take it any longer so we switched over to Imuran. It has done fine. ... (18 replies)
... and methotrexate which got it under control slowly but after about 4 years the methotrexate caused "terrible" scarry side effects. ... (3 replies)
... (3 replies)
... Hello all. This is my first posting as I'm new to the group. I'm a 51 yr old female in Tampa, FL diagnosed with PM in 2002. Large doses of prednisone, along with methotrexate, brought it under control. Now, it has come back and I am unable to take the large dose of prednisone this time due to the previous side effects (eye damage). My CK is up to 2,900. My doc tried... (3 replies)
... ders this a challenge, but it also means it's been a search for the right treatment, and I guess I'm not getting the right treatment so far. I was first put on prednisone 32 mg and Imuran 50 mg. I started to improve quickly and started to feel really good. The rash cleared up and I wasn't in any more pain. ... (9 replies)
... Hi .. I just read your post from three days ago about PM. I was dx'd with PM in 2003 after a high CPK. I was put on high dose prenisone for many months and then put on reducing doses. ... (5 replies)


Associated Tags: azathioprine, imuran, polymyositis

Pages: 1

All times are GMT -7. The time now is 09:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!